MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5070/d330363868

Медицинская библиотека · Dermatology online journal · 2024

Erythema multiforme-like papules after COVID vaccine administration.

Daly Theodore J, Smith Gregory T, McClain Steve A

Клинический случайСтатьяПеревод в очереди

Аннотация

A unique dermatopathology incident arose after administration of the mRNA-1273 SARS-CoV-2 (Moderna) vaccine. Specifically, a transient purpuric interface dermatitis occurred 5 days post-second vaccine with the presentation of erythematous papules with erythema multiforme-type findings. A patient developed purpuric interface dermatitis with micro-vesiculation post-vaccination which ultimately resolved without sequelae.

Для цитирования: Daly Theodore J, Smith Gregory T, McClain Steve A. Erythema multiforme-like papules after COVID vaccine administration.. Dermatology online journal. 2024. DOI: 10.5070/d330363868.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.